loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Author: I. A. Bogulavsky

Affiliation: State Institute of Aviation Systems, Moskow Physical - Technical Institute, Russian Federation

ISBN: 978-989-8425-02-7

ISSN: 2184-2809

Keyword(s): Polynomial approximation method, Uniformly small estimate errors, Mean-square optimal estimate.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Nonlinear Signals and Systems ; Signal Processing, Sensors, Systems Modeling and Control ; Signal Reconstruction ; Time Series and System Modeling

Abstract: In this paper, we present a solution to the problem of correction of parameterized tabular nominal functions for the motion equations in a model of a nonlinear dynamical system using observations in discrete time. The correction vector is determined by the mean of the multi-polynomial approximation algorithm (MPAalgorithm) using observations of the noise functions of the components of the state vectors. The method of correction of tabular functions is demonstrated by correcting 204 parameters in an example involving a mathematical model of the motion of an F-16 aircraft.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.168.112.145

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Bogulavsky I. and (2010). SOLUTION OF AN INVERSE PROBLEM BY CORRECTION OF TABULAR FUNCTION FOR MODELS OF NONLINEAR DYNAMIC SYSTEMS.In Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO, ISBN 978-989-8425-02-7, pages 134-139. DOI: 10.5220/0002954901340139

@conference{icinco10,
author={I. A. Bogulavsky},
title={SOLUTION OF AN INVERSE PROBLEM BY CORRECTION OF TABULAR FUNCTION FOR MODELS OF NONLINEAR DYNAMIC SYSTEMS},
booktitle={Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,},
year={2010},
pages={134-139},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002954901340139},
isbn={978-989-8425-02-7},
}

TY - CONF

JO - Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,
TI - SOLUTION OF AN INVERSE PROBLEM BY CORRECTION OF TABULAR FUNCTION FOR MODELS OF NONLINEAR DYNAMIC SYSTEMS
SN - 978-989-8425-02-7
AU - Bogulavsky, I.
PY - 2010
SP - 134
EP - 139
DO - 10.5220/0002954901340139

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.